# SDR CA071108004

- Difficulty date: October 25, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8228224004
- Condition: Defective
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE CREW RECIEVED A YELLOW, HIGH TEMPERATURE, (WARNING LIGHT). THE POWER WAS REDUCED AND THE FLIGHT WAS DIVERTED. TROUBLESHOOTING REVEALED A DEFECTIVE ELECTRONIC ENGINE CONTROL. (TC NR 20071108004)
